Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The Langlands conjecture for $Gl_2$ of a local field


Author: Philip Kutzko
Journal: Bull. Amer. Math. Soc. 2 (1980), 455-458
MSC (1970): Primary 12B25, 20G05; Secondary 22E50, 12B15
MathSciNet review: 561532
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 12B25, 20G05, 22E50, 12B15

Retrieve articles in all journals with MSC (1970): 12B25, 20G05, 22E50, 12B15


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1980-14765-5
PII: S 0273-0979(1980)14765-5